Multiple Sclerosis

Questions + Answers

Don't see your question? ask question
View:

Has anyone ever tried Lions Mane for cognitive issues

I have been hearing about lions mane and wonder about others experience with it

posted about 1 hour ago by A MyMSTeam User

Good morning
Never heard of it but I will be watching this site for other answers.

posted about 1 hour ago

New lesions on my brain. Tysabri or Ocrevus?

Has anyone tried these infusions who would strongly suggest NOT doing them? I don’t want to make the wrong decision and I don’t particularly trust the pharmaceutical companies and the docs pushing the meds. I want to hear firsthand from an MS patient, one way or the other. Thank you

tags: Infusions new drug

posted about 9 hours ago by A MyMSTeam User

What is Brain fog?

Hi
The last 2 days I have felt kinda light headed. No real memory issues, just spacey not feeling normal. Maybe how you feel before getting a cold, but no other symptoms than this strange feeling. I did better today at work, but really feel I need to process what I am doing. Is this what is considered as the famous brain fog? Also, does anyone get like an electrical shock in their leg once in awhile?

posted about 12 hours ago by A MyMSTeam User
view all answers (2)

Yes and yes,

posted about 10 hours ago

Ringing In Ears

Started at the beginning of June. High-pitched squealing. Both ears, but the left is a little louder. Neuro said consult ENT. I did. They say it’s either my MS or Menier’s Disease. It’s making me crazy. Gets louder on shot days. Can it be the Copaxone? Anyone else having this issue? I did an internet search and it said it could be the meds. At this point, I’m ready to try anything. Yes, I cut my sodium to almost nill. Didn’t help. ACK!

posted about 15 hours ago by A MyMSTeam User
view all answers (2)

I didn’t experience that with Copaxone, but have recently developed a similar ringing in my right ear. I started doing a nasal flush twice a day and my… read more

posted about 10 hours ago

Rash week after 2nd round of Lemtrada

I had the normal rash that can happen with Lemtrada which went I’m a week post infusion and this new rash appeared yesterday and seems to of spread I wondered if anyone else had this issue. I’ve taken antihistamine which has helped with the discomfort/itchiness but that’s it. It’s on the trunk of my body/back/arms/thighs/face. I didn’t have this the first time round has anyone else experienced this on Lemtrada ?Thanks in advance

posted about 17 hours ago by A MyMSTeam User
view all answers (7)

I take Gilenya and have this type of rash on my stomach, in one area. It has not spread. It itches a bit but if I leave it alone its ok. Its red when I… read more

posted about 13 hours ago

Ocrevus or tecfidera

Im finally starting meds either january or february and im unsure what to pick. Odds are my insurance wont cover ocrevus so im told but if they do it sounds almost too good to be true. Great effectiveness and minimal side effects. If they dont cover it im thinking of starting tecfidera because the side effects seem less than gilenya. Im high JCV+ so that rules out tysabri. Any experience on any would Be appreciated. Im scared to make the “wrong” choice :/

posted about 22 hours ago by A MyMSTeam User

Wonder why insurance would not cover a med of you and your DOCTOR's choice. Cost is about same and could be your doctors office is not equiped to… read more

posted about 4 hours ago

I have had a headache for 1 month, I'm only on Ocrevus and vitamins.

My Neuro appt isn't until Feb. I called and they said to see my GP (who I hate). What should I do??? My next infusion is Jan 19

tags: Headache

posted about 23 hours ago by A MyMSTeam User
view all answers (24)

I get Migraines due to the MS, I take Topiramate and it has helped but it took time to kick in and there are side effects from it, (at first carbonated… read more

posted about 1 hour ago
MyMSTeam is a free social network that makes it easy to find others like you and gain insights from others living with multiple sclerosis.
Sign up Log in